Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Does keratin treatment cause hair loss and can I use minoxidil and nioxin ?

Hello, I am 30 y.o male, healthy but under stress for my post graduate studies. I just noticed that I have a very bad hair loss since I came to the USA more than one year ago. I don t have any family history of baldness . My hair history and habit is that I did three time keratin treatment and I daily blow dry my hair. I think that the keratin plays a major roll in my hair loss. Back home I used mesotherapy scalp injection containing (vitamins and minoxidil ), and the results was excellent ! I visit a dermatologist here in the USA and she prescribed topical cortisone as she told me I had mild form of scalp dermatitis. I take biotin, vit. B complex, zinc, and other essential elements daily. I have 5 questions please .. 1- does Minoxidil has any hair loss rebound effect once I stop it? 2- where can I found scalp mesotherapy injections in the USA? 3- does keratin treatment cause hair loss? 4- can I use nioxin and minoxidil at the same time? and does nioxin help? 5- does vit. E oil + grape seeds oil help if I applied it to the scalp or worsen the hair loss?
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  897
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi minoxidil withdrawl causes rebound hair loss.yes keratin causes hair loss if used for longer time.yes minoxidil and nixon can be used at same time.evion gel applied to hair controls hair fall but not worsens.scalp meaotherapy can be available at any renowned centres in big cities in usa
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor